# SDR DALA1154730612

- Difficulty date: September 9, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 79,829 hours, 39,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 472, 482 & 497, S-10R LIGHTNING STRIKES.  COMPLIED WITH ERA 486867-14 REV A SECTION III PERMANENT REPAIR REF NR5.
